On gravitational fields homogeneous in space
Doklady Akademii Nauk, Tome 190 (1970) no. 5, pp. 1066-1069
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1970_190_5_a14,
author = {L. P. Grishchuk},
title = {On gravitational fields homogeneous in space},
journal = {Doklady Akademii Nauk},
pages = {1066--1069},
year = {1970},
volume = {190},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1970_190_5_a14/}
}
L. P. Grishchuk. On gravitational fields homogeneous in space. Doklady Akademii Nauk, Tome 190 (1970) no. 5, pp. 1066-1069. http://geodesic.mathdoc.fr/item/DAN_1970_190_5_a14/